MAUDE Adverse Event Report: BECTON DICKINSON AND CO. SHARPS CONTAINER 1.4 QT HOME; CONTAINER, SHARPS

BECTON DICKINSON AND CO. SHARPS CONTAINER 1.4 QT HOME; CONTAINER, SHARPS
Model Number 323487
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Email attached to complaint.Sent: (b)(6) 2024 9:38 am- (b)(6) awareness date.Sent: (b)(6) 2023 1:05 pm- (b)(6) awareness date.I am having gret difficulty trying to close up my home sharps container.Also, once you close it, can you reopen it? i purchased mine from a walmart i believe; it has a lot number of 1124001, upc code number (b)(4).Thank you.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SHARPS CONTAINER 1.4 QT HOME
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
BECTON DICKINSON AND CO.
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes, NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key18637139
Report Number2243072-2024-05001
Device Sequence Number7731836
Product Code MMK
UDI-Device Identifier00382903234875
UDI-Public00382903234875
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number323487
Device Lot Number1124001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown